# SDR R61A2020021430188

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 30,721 hours, 18,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0785
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 20,924 hours, 14,818 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE CAME OUT. R&R SLIDE FROM L1 DOOR IAW AMM 52-11-40.
